caret icon Back to all discussions

Worried about Poor Circulation

Hello,

In mid February I suffered a non-STEMI heart attack. I had 2 stents placed in an artery off my LAD and I had a few of my other arteries cleaned out.

A few days after my heart attack I went home and started my meds. Since that time (now two months ago), I've been feeling lightheaded everyday, and I get cold a lot. This started from the time I got home and started the meds.

Could these symptoms be related to my meds, or another heart issue?

  1. Hi. Thank you for posting how you are doing and your question here. Sorry for the late response here, as I am just catching up after being out of town. How are you doing today? I personally would be concerned about you feeling lightheaded. I would think it would be a great idea to touch base with your cardiologist to see what he/she thinks. If this is a side effect of one of your medications and nothing to worry about, your doctor should be able to provide you with reassurance. However, your doctor may also have more pressing concerns and want you to get checked out, as there are different things that can cause the symptoms you are experiencing. What do you think? Or is this something you have done already? John. heart-failure.net community moderator

    1. Hello, Thank you both for your reply.


      I plan on addressing my symptoms with my doctor as soon as I can. Unfortunately my app with the cardiologist isn't for another month.


      I should note that my symptoms seem to happen at the same time everyday. It's always after taking my meds (and it occurs more often when I'm up and active than then when I'm sitting down and resting).

      or create an account to reply.